Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Chebyshev approximations for Dawson’s integral

Authors: W. J. Cody, Kathleen A. Paciorek and Henry C. Thacher
Journal: Math. Comp. 24 (1970), 171-178
MSC: Primary 65.20
MathSciNet review: 0258236
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Rational Chebyshev approximations to Dawson’s integral are presented in well-conditioned forms for $|x| \leqq 2.5, 2.5 \leqq |x| \leqq 3.5, 3.5 \leqq |x| \leqq 5.0$ and $5.0 \leqq |x|$. Maximal relative errors range down to between $2 \times {10^{ - 20}}$ and $7 \times {10^{ - 22}}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20

Additional Information

Keywords: Rational Chebyshev approximations, Dawson’s integral, complex error function
Article copyright: © Copyright 1970 American Mathematical Society